# SDR ABXR2019123010335

- Difficulty date: December 30, 2019
- Submitted: December 30, 2019
- Operation: General aviation
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 9,183,658 hours, 32,333 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T2222
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB AT THE NR 11 SLAT CORRODED.
